# SDR CA110920006

- Difficulty date: July 24, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bypass Valve
- Part number: D2887355C
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT, NR 2 ENGINE OIL TEMP HIGH. 102 C FOR APPROX 3 MINUTES.  MX REPLACED THE THERMAL BYPASS VALVE.
